Advanced Search
MyIDEAS: Login to save this article or follow this journal

Sample mean, covariance and T2 statistic of the skew elliptical model

Contents:

Author Info

  • Fang, B.Q.
Registered author(s):

    Abstract

    In this paper basic statistics for a skew elliptical model are studied. Distributions of the sample mean and covariance are obtained. An unbiased estimate of the scale matrix and an asymptotically unbiased consistent estimate of the location vector are obtained. The null distribution of the Hotelling's T2 statistic for testing hypothesis about the location is the same as that under normality under a restriction on the skewness parameters and the power function is showed to have some desired property in a wide subset of the skew elliptical distributions.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6WK9-4HWXKWH-1/2/c6a3f18dbfb92d8d7cd0210d96eefecf
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Multivariate Analysis.

    Volume (Year): 97 (2006)
    Issue (Month): 7 (August)
    Pages: 1675-1690

    as in new window
    Handle: RePEc:eee:jmvana:v:97:y:2006:i:7:p:1675-1690

    Contact details of provider:
    Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description

    Order Information:
    Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
    Web: https://shop.elsevier.com/order?id=622892&ref=622892_01_ooc_1&version=01

    Related research

    Keywords: Normal distribution Skew normal distribution Skew elliptical distribution F distribution Robustness;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:97:y:2006:i:7:p:1675-1690. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.